You could try taking Zebeta in the evening to overcome the fatigue. There is a possibility that it won't make any difference and that when you get up in the morning you will feel tired. If you feel extreme fatigue please see your doctor and hopefully they can either change the dose or medication to prevent the tiredness.
- Zebeta Information for Consumers
- Zebeta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zebeta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Does anybody takes carvelidol 3.125mg ? my Dr just change my meds I was taking
Posted 30 Dec 2012 • 2 answers
Posted 29 May 2013 • 1 answer
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Posted 3 Nov 2013 • 1 answer
Posted 4 Apr 2015 • 2 answers
Posted 29 Aug 2015 • 2 answers